# SDR AALA2019080549003

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 10,160 hours, 4,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS ON ROW 9CBA BROKEN. MAINTENANCE REPLACED LENS PER AMM 33-51-03.
